# SDR CALA2012062500413

- Difficulty date: June 22, 2012
- Submitted: June 25, 2012
- Operation: Air carrier
- Aircraft: N79402
- Make and model: Boeing 737924
- Aircraft serial: 30119
- Aircraft time: 33,715 hours, 13,728 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Seat 9fed
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON INBD FLIGHT OXYGEN MASK DROPPED AT SEAT 9FED.  REPACKED OXYGEN MASKS AT SEAT 9FED AND ACTIVATED OXYGEN GENERATOR REF AMM 35-22-31-000-803-001 AND AMM 35-22-11-400-811-001.
